Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 105, NWS Charleston, WV

April 25, 2011Gallia County, Ohio; 4 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 25, 2011, 11:07 PM EDT for Gallia County, Ohio; 4 counties in West Virginia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 11:07 PM EDT (03:07 UTC)
Expired
Apr 25, 2011, 11:30 PM EDT
In force
23 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Gallia County, OH, Cabell County, WV, Jackson County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 61 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WUUS51 KRLX 260307
SVRRLX
OHC053-WVC011-035-053-079-260330-
/O.NEW.KRLX.SV.W.0105.110426T0307Z-110426T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1107 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CABELL COUNTY IN WEST VIRGINIA...
  WEST CENTRAL JACKSON COUNTY IN WEST VIRGINIA...
  MASON COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF POINT PLEASANT...
  NORTHWESTERN PUTNAM COUNTY IN WEST VIRGINIA...
  SOUTHEASTERN GALLIA COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITY OF GALLIPOLIS...

* UNTIL 1130 PM EDT

* AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF BUFFALO...
  OR 14 MILES EAST OF PROCTORVILLE...AND MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ELEANOR.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
132 AND 137 IN WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3899 8205 3891 8192 3889 8193 3888 8191
      3888 8186 3877 8166 3843 8205 3864 8234
TIME...MOT...LOC 0307Z 216DEG 42KT 3853 8213

$$

24
1 follow-up statement
076 
WWUS51 KRLX 260329
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1129 PM EDT MON APR 25 2011

OHC053-WVC011-035-053-079-260339-
/O.EXP.KRLX.SV.W.0105.000000T0000Z-110426T0330Z/
GALLIA OH-PUTNAM WV-MASON WV-JACKSON WV-CABELL WV-
1129 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GALLIA COUNTY IN
SOUTHEAST OHIO...AND NORTHEASTERN CABELL...WEST CENTRAL JACKSON...
MASON AND NORTHWESTERN PUTNAM COUNTIES IN WEST VIRGINIA WILL EXPIRE
AT 1130 PM EDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
132 AND 137 IN WEST VIRGINIA.

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3899 8205 3891 8192 3889 8193 3888 8191
      3888 8186 3877 8166 3843 8205 3864 8234
TIME...MOT...LOC 0329Z 216DEG 42KT 3874 8194

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:46 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 25, 10:46 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1046 PM EDT MON APR 25 2011

.SYNOPSIS...
WARM AIR MASS INTO WEDNESDAY. INSTABILITY SHOWERS AND THUNDERSTORMS
MAINLY AFTERNOON AND EVENING. COLD FRONT PASSES WEDNESDAY NIGHT.
COOLER THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
ANOTHER MESOSCALE UPDATE...CONVECTION STILL FIRING ON OLD OUTFLOW
BOUNDARY FROM AFTERNOON CONVECTION. THESE SHOULD DIE OUT BY AROUND
MIDNIGHT WITH LOSS OF HEATING AND WEAKENING BOUNDARY...EVEN THE
CURRENT IMPRESSIVE LOOKING SHORT LINE RACING NORTHEAST FROM
SOUTHWEST COAL FIELDS AND PRODUCING WIND DAMAGE ALONG ITS PATH.
UPDATE THIS EVENING WAS TO TRACK THESE SMALL MESOSCALE
CONVECTION...WITH GUSTY WINDS POSSIBLE...BEFORE DISSIPATING AROUND
MIDNIGHT.

PREVIOUS DISCUSSION...
MESOSCALE UPDATE...
THINGS QUIETING DOWN ACROSS THE AREA AFTER SOME CONVECTION THIS
AFTN ACROSS SE OH AND UP AND DOWN THE MTN CHAIN. A FEW WENT SVR
WITH SOME WIND DAMAGE REPORTS FROM PERRY AND IN THE MTNS. DRY
LAYER IN H85-H7 LAYER CONTRIBUTED TO WIND THREAT THIS AFTN.

OUTFLOW FROM MTN CONVECTION AND CONVECTION IN KY AND OH HAS
EFFECTIVELY SHUT DOWN MUCH OF THE STORM POTENTIAL THIS EVENING ACROSS
THE WV LOWLANDS...AND SE OH. COOL VELOCITY IMAGE AS 23Z...WITH
OUTFLOWS ABOUT TO COLLIDE JUST WEST OF CRW AND CKB. MAY SEE A SHRA
OR TRW POP UP ON THIS IN NEXT HR OR SO. ALSO CANT RULE OUT A FEW
STORMS EARLY ACROSS SOUTHERN COAL FIELDS AND SOUTHERN MTNS. WILL
BE EVALUATING FG POTENTIAL OVERNIGHT AS WINDS SLACKEN AND CLDS
DECREASE SOME. THINK GREATEST CONCENTRATION WOULD BE ACROSS MTN
RVR VALLEYS...IE TUG AND LEVISA FORK.

PREVIOUS DISCUSSION BELOW...
STILL THINKING SOME INSTABILITY SHOWERS AND THUNDERSTORMS WILL
FORM IN THE AFTERNOON HEAT. COULD FORM OVER THE SOUTHERN MOUNTAINS
FIRST...BEFORE ANY REMAINS...OR NEW DEVELOPMENT OCCURS IN OHIO AND
EASTERN KENTUCKY...AS WEAK 500 MB VORT MAX LIFTS THROUGH SE OHIO
AROUND 21Z. VERY LITTLE MID LEVEL SUPPORT FURTHER E AS 500 MB
HEIGHTS DO NOT FALL THROUGH 06Z TUESDAY.

TIMING THE HOURLY POPS VERY DIFFICULT.

COULD NOT COMPLETELY RULE OUT OUR CENTRAL WV COUNTIES...SO
INCREASED POPS FOR LATE AFTERNOON INTO THE EVENING.

DESPITE THE LOW LEVEL FLOW OVERNIGHT...MOIST LOW LEVELS COULD CAUSE
SOME FOG IN THE SHELTERED WV VALLEYS....WILL NOT INCLUDE ANY THICK
FOG YET.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
WE REMAIN IN THE WARM SECTOR FOR THE FIRST PORTION OF THIS
PERIOD...BUT EVOLUTION OF INDIVIDUAL SHORTWAVE SYSTEMS REMAINS IN
DOUBT.  FOR INSTANCE...NAM FOCUSES HEAVY RAINS ACROSS THE MOUNTAINS
TUESDAY NIGHT...AIDED A BIT BY LOW LEVEL UPSLOPE FLOW...WHILE THE
GFS/ECMWF KEEPS THE STRONGER ACTIVITY CLOSER TO STALLED OUT FRONTAL
BOUNDARY WEST OF CWA.  THIS LATTER SCENARIO SEEMS MORE REASONABLE.

HAVE EARLY LIKELY POPS ACROSS THE NORTHEAST COUNTIES WITH VORT MAX
DEPARTING OUT OF CWA...AND THEN HAVE LIKELY REDEVELOPING WEST OF THE
OHIO RIVER FOLLOWING THE GFS/ECMWF IDEA.  SEVERE CHANCES MAY LINGER
FOR AN HOUR OR TWO INTO THE EVENING...WITH DECENTLY CURVED LOW LEVEL
FLOW...BEFORE LOSS OF HEATING ENDS THE THREAT.  CANNOT GO TOTALLY
DRY AT ANY TIME...GIVEN THE MOIST AIRMASS IN PLACE AND POTENTIAL
LEFTOVER BOUNDARIES.

WEDNESDAY PRESENT MORE OF A SEVERE WEATHER THREAT DURING THE LATE
AFTERNOON AND EVENING HOURS.  POTENT SHORTWAVE WILL BE ROTATING
NORTHEAST FROM THE TENNESSEE VALLEY ACROSS THE CWA BETWEEN 00Z
THURSDAY AND 12Z THURSDAY.  THIS IS THE DISTURBANCE THAT WILL
FINALLY KICK THE PERSISTENT FRONT EAST OF THE CWA.  KEPT HIGHER POPS
WEST OF THE OHIO RIVER ONCE AGAIN DURING MOST OF WEDNESDAY IN THE
MORE PWAT-LADEN AIRMASS.  KEEP IDEA OF SWINGING CATEGORICAL POPS
ACROSS THE CWA ON WEDNESDAY NIGHT.  ALTHOUGH INSTABILITY WILL BE
DIURNALLY DECREASING DURING THE EVENING...STORMS WILL BE MOVING INTO
RELATIVELY UNTAPPED MOIST AIRMASS. PLENTY OF DYNAMICS TO SUPPORT
CONVECTION WELL INTO THE NIGHT.  60-70 KNOTS OF SOUTHERLY H850 FLOW
WILL BE PART OF DECENT WIND TURNING IN LOWER/MID LEVELS WHICH COULD
SUPPORT ROTATING STORMS.  BIGGEST THREAT WILL BE ACROSS THE WESTERN
COUNTIES WHERE CONVECTION ARRIVES FIRST.  FROPA OCCURS WEDNESDAY
NIGHT CWA WIDE.  H500 TROUGH THEN OVERSPREADS AREA WITH A COOLER
AIRMASS.  MODEST WRAPAROUND MOISTURE BEHIND THE FRONT...WILL KEEP
SOME SCATTERED SHOWERS IN THE FORECAST.

DID NOT STRAY TOO FAR FROM MAV TEMPERATURES THROUGH THE PERIOD.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
USED A BLEND OF THE ECMWF...GEFS MEAN...ECMWF...AND ECMWF MEAN FOR
THURSDAY NIGHT THROUGH SUNDAY. FOR MONDAY...ELIMINATED THE ECMWF DUE
TO IT BEING MORE OF AN OUTLIER. THIS LEADS TO A COLD WRAP AROUND
SITUATION ON FRIDAY...GIVING WAY TO HIGH PRESSURE FOR SATURDAY.
PRECIPITATION CHANCES INCREASE ON SUNDAY...WITH A COLD FRONT PUSHING
THROUGH ON MONDAY.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
03Z TUESDAY THRU 00Z WEDNESDAY...
VFR CONDITIONS THROUGH TAF PERIOD...ASIDE FROM SOME BRIEF IFR
CONDITION AND GUSTY WINDS IN WIDELY SCATTERED TRW EARLY TONIGHT...
ALONG OUTFLOW BOUNDARY FROM SOUTHWEST WV COAL FIELDS TO NORTH
CENTRAL WV. SOME MTN VALLEY FG OVERNIGHT EXTENDING INTO THE RVR
VALLEYS IN EASTERN LOWLANDS. KEPT MVFR FOR NOW ACROSS MTN TAF SITES.

ANY FG BURNS OFF QUICKLY AFTER 12Z WITH GUSTY SW WINDS TO 30KTS
DEVELOPING DURING MIXING HRS. CONVECTIVE LINE POSSIBLE ENTERING FROM
WEST AFTER 18Z. CONFIDENCE CERTAINLY NOT HIGH AT THIS RANGE TO
INCLUDE ANYTHING OTHER THAN CB IN TAFS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: EXTENT OF FG OVERNIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  TUE 04/26/11
UTC 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
EDT 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z WEDNESDAY...
IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. STORMS BOTH
DAYS COULD BE QUITE STRONG AND GUSTY...BUT ESPECIALLY WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL/RPY
NEAR TERM...30
SHORT TERM...CL
LONG TERM...RPY
AVIATION...JMV/30
Hazardous weather outlook, Apr 25, 3:30 PM EDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
330 PM EDT MON APR 25 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-261930-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
330 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AND
WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE
WEATHER OUTBREAK.

ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH
WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR
RAINFALL...REPEATED THUNDERSTORMS OVER A SMALL AREA COULD CAUSE
HIGH WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 25, 7:23 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
723 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     2 S HACKER VALLEY       38.62N  80.38W
04/25/2011                   WEBSTER            WV   CO-OP OBSERVER

            PINE TREES FELL ON POWER LINES. THE FALLEN POWER LINES
            CAUSED TRANSFORMERS TO BLOW AND START ON FIRE. THRE ARE
            ALSO NUMEROUS 8-10 INCH DIAMETER TREE LIMBS ON ROUTE 20.

&&

EVENT NUMBER RLX1100540

JEE
Special weather statement, Apr 25, 8:06 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
806 PM EDT MON APR 25 2011

WVZ006-008-014-015-260030-
CABELL WV-JACKSON WV-KANAWHA WV-PUTNAM WV-
806 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CABELL...
NORTHWESTERN KANAWHA...PUTNAM AND SOUTH CENTRAL JACKSON COUNTIES...

AT 806 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
NITRO...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR TEAYS VALLEY AROUND 815 PM...WINFIELD AROUND
825 PM AND LIBERTY AROUND 830 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 29 AND 48 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 114
AND 122 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3866 8191 3868 8178 3871 8181 3873 8180
      3858 8157 3832 8189 3833 8192 3828 8197
      3832 8205 3834 8204 3837 8205 3836 8211
      3838 8215

24
Special weather statement, Apr 25, 8:37 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
837 PM EDT MON APR 25 2011

WVZ008-014-016-260115-
JACKSON WV-PUTNAM WV-ROANE WV-
837 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT JACKSON...NORTHEASTERN PUTNAM
AND NORTHWESTERN ROANE COUNTIES...

AT 833 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF WINFIELD...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR GIVEN AROUND 845 PM...FAIRPLAIN AROUND 900 PM
AND LEROY AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
127 AND 139 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3887 8142 3856 8179 3861 8188 3867 8183
      3868 8178 3871 8181 3898 8164

30
Local storm report, Apr 25, 9:24 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
924 PM EDT MON APR 25 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             RIPLEY                  38.81N 81.69W
04/25/2011  U0.25 INCH       JACKSON            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            834 PM 04/25/2011 AND 849 PM 04/25/2011

&&

NNNN
Local storm report, Apr 25, 10:53 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1053 PM EDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     LOUISA                  38.11N  82.60W
04/25/2011                   LAWRENCE           KY   911 CALL CENTER

            TREES DOWN IN LOUISA. TIMED ON RADAR

&&

EVENT NUMBER RLX1100541

NW
Special weather statement, Apr 25, 10:54 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1054 PM EDT MON APR 25 2011

WVZ013>015-260315-
KANAWHA WV-LINCOLN WV-PUTNAM WV-
1054 PM EDT MON APR 25 2011

...A STRONG LINE OF THUNDERSTORMS WILL AFFECT NORTHEASTERN
LINCOLN...SOUTHWESTERN PUTNAM AND WEST CENTRAL KANAWHA COUNTIES...

AT 1051 PM EDT...A STRONG LINE OF THUNDERSTORMS WAS LOCATED 3 MILES
SOUTH OF HAMLIN...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS LINE OF STORMS.

THE LINE OF STORMS WILL BE NEAR SOD AROUND 1105 PM AND TORNADO
AROUND 1110 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3842 8192 3827 8173 3821 8183 3821 8184
      3820 8184 3808 8203 3820 8221

24

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:28 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence47 min
Apr 26, 6:35 AM EDTSpecial Weather StatementRLXLawrence115 min
Apr 26, 2:14 PM EDTSevere Thunderstorm WarningRLXWashington46 min
Apr 25, 8:06 PM EDTSpecial Weather StatementRLXPutnam24 min
Apr 25, 8:37 PM EDTSpecial Weather StatementRLXJackson38 min
Apr 25, 9:46 PM EDTSevere Thunderstorm WarningRLXWayne44 min
Apr 25, 10:11 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne49 min
Apr 25, 10:54 PM EDTSpecial Weather StatementRLXLincoln21 min
Apr 25, 11:28 PM EDTSpecial Weather StatementRLXJackson, Mason32 min
Apr 26, 2:00 PM EDTSpecial Weather StatementRLXWayne30 min
Apr 26, 2:12 PM EDTSpecial Weather StatementRLXPleasants33 min
Apr 26, 3:33 PM EDTSpecial Weather StatementRLXBraxton, Lewis27 min
Apr 26, 4:00 PM EDTSpecial Weather StatementRLXHarrison, Lewis30 min
Apr 26, 5:15 PM EDTSpecial Weather StatementRLXUpshur30 min
Apr 26, 6:17 PM EDTSpecial Weather StatementRLXRandolph28 min
Apr 26, 6:29 PM EDTSevere Thunderstorm WarningRLXRandolph46 min
Apr 26, 6:42 PM EDTSpecial Weather StatementRLXWebster48 min
Apr 26, 7:22 PM EDTSpecial Weather StatementRLXRandolph23 min
Apr 26, 7:38 PM EDTSpecial Weather StatementRLXRandolph37 min
Apr 26, 7:50 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph40 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.